Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 219, NWS Atlanta, GA

July 9, 2010Telfair County, Wheeler County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 9, 2010, 8:15 PM EDT for Telfair County, Wheeler County, Georgia. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2010, 8:15 PM EDT (00:15 UTC)
Expired
Jul 9, 2010, 9:00 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Telfair County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 82 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 8:18 PM EDTTSTM WND DMG6 Ssw Alamo, GATHREE TREES DOWN ON HWY 441.
Jul 9, 8:47 PM EDTTSTM WND DMGTemperance, GATHREE TREES DOWN ON HIGHWAY 117.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.3 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2010-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1936 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2010-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1936 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1292 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

298 
WUUS52 KFFC 100015
SVRFFC
GAC271-309-100100-
/O.NEW.KFFC.SV.W.0219.100710T0015Z-100710T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
815 PM EDT FRI JUL 9 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TELFAIR COUNTY IN CENTRAL GEORGIA
  CENTRAL WHEELER COUNTY IN CENTRAL GEORGIA

* UNTIL 900 PM EDT

* AT 810 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
  TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM  
  ALAMO TO MCRAE TO TEMPERANCE...MOVING EAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MCRAE...SCOTLAND...GLENWOOD AND JACKSONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3186 8318 3187 8318 3188 8321 3199 8309
      3211 8294 3213 8296 3215 8294 3213 8293
      3221 8284 3217 8262 3201 8269 3180 8296
TIME...MOT...LOC 0014Z 287DEG 13KT 3212 8284 3207 8290
          3193 8313

$$
1 follow-up statement
826 
WWUS52 KFFC 100044
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
844 PM EDT FRI JUL 9 2010

GAC271-309-100100-
/O.CON.KFFC.SV.W.0219.000000T0000Z-100710T0100Z/
TELFAIR GA-WHEELER GA-
844 PM EDT FRI JUL 9 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR CENTRAL WHEELER AND TELFAIR COUNTIES...

AT 838 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ALAMO TO SCOTLAND TO CHINA HILL...MOVING EAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WORKMORE...TOWNS...JACKSONVILLE AND SPRING HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3186 8318 3187 8318 3188 8321 3199 8309
      3211 8294 3213 8296 3215 8294 3213 8293
      3221 8284 3217 8262 3201 8269 3180 8296
TIME...MOT...LOC 0044Z 287DEG 13KT 3209 8272 3204 8278
          3190 8301

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:39 PM EDT, 4 hours 36 minutes earlier.

Area forecast discussion, Jul 9, 3:39 PM EDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT FRI JUL 9 2010

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
UPPER LEVEL RIDGE THAT WAS CENTERED ACROSS THE CENTRAL GULF STATES
YESTERDAY HAS CONTINUED TO WEAKEN AND SHIFT TOWARDS EASTERN TEXAS
AND THE WESTERN GULF. MEANWHILE AN ATLANTIC LOW PRESSURE SYSTEM
NEAR THE CAROLINA COAST WILL BE ABSORBED INTO THE THROUGH
FORECAST TO SWEEP ACROSS THE EASTERN CONUS TODAY. SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AHEAD OF THE FRONT
ACROSS THE TENNESSEE RIVER VALLEY. THIS FRONT IS FORECAST TO MOVE
INTO NORTH GEORGIA OVERNIGHT TONIGHT...CENTRAL GEORGIA ON SATURDAY
INTO SOUTH GEORGIA/NORTH FLORIDA BY SUNDAY. EXPECT BETTER CHANCE OF
SHOWERS AND THUNDERSTORMS ON SATURDAY AS THE FRONT MOVES THROUGH
THE CWA...AND THUS HAVE INCLUDED CHANCE OF SHOWERS AND
THUNDERSTORMS FOR SATURDAY. SB CAPES ARE FORECAST TO BE NEAR 2500
J/KG ON SATURDAY. EXPECT THE MAIN THREAT ASSOCIATED WITH THE
STORMS ON SATURDAY TO BE GUSTY WINDS. POPS DECREASE ON SUNDAY
ACROSS NORTH AND MOST OF CENTRAL GEORGIA...JUST KEEPING CHANCE IN
FOR THE EXTREME SE PORTION OF THE CWA AS THERE MAY BE SOME
LINGERING EFFECTS FROM THE FRONT.

GFS SHOWS INCREASING POPS ACROSS NORTH GEORGIA SUNDAY NIGHT AS A
SHORT WAVE IS FORECAST TO MOVE ACROSS TN/NORTH GA HOWEVER ECMWF IS NOT
SHOWING THIS FEATURE. HAVE LEANED TOWARD THE ECMWF SOLUTION IN THIS
CASE AND HAVE NOT INCLUDED SHOWERS/THUNDERSTORMS IN THE FORECAST FOR
THE SHORTWAVE. WILL NEED TO KEEP AN EYE ON WHAT THE NEXT FEW
GFS/ECMWF MODEL RUNS SHOW.

PRECIP/CLOUDS ON SATURDAY WILL HELP TO KEEP HIGH TEMPS AROUND
NORMAL. SLIGHTLY ABOVE NORMAL HIGH TEMPS AND NEAR NORMAL LOW TEMPS
ARE FORECAST FOR THE REMAINDER OF THE SHORT TERM.

.LONG TERM /MONDAY THROUGH FRIDAY/...
NEXT SYSTEM TO AFFECT CWA SETS UP ACROSS THE PLAINS MONDAY NIGHT
AS AN UPPER TROUGH STRENGTHENS. AS IT PUSHES EASTWARD...AN UPPER
RIDGE CENTERED OVER THE ATLANTIC NOSES INTO THE SOUTHEAST. MODELS
SHOW SOME INDICATION OF THE TROUGH RIDING OVER THE RIDGE AND MAY SEE
INCREASED POPS AS THE BOUNDARY MOVES INTO THE TENNESSEE VALLEY
TUESDAY/WEDNESDAY ACCORDING THE GFS SOLUTION...OR WEDNESDAY/
THURSDAY AS SHOWN BY THE ECMWF. HAVE CONTINUED THE TREND WITH
CHANCE POPS TUESDAY THROUGH THURSDAY...WITH A SLIGHT CHANCE MONDAY
AND FRIDAY.

11

&&

AVIATION...
VFR CEILINGS AND VISIBILITIES ARE EXPECTED TO PREDOMINATE ACROSS THE
FORECAST AREA THROUGH THE FORECAST AREA PERIOD OUTSIDE OF CONVECTIVE
ACTIVITY. SCATTERED AREAS OF MVFR VISIBILITIES...GENERALLY BETWEEN
4SM AND 6SM...ARE EXPECTED. OF COURSE MVFR TO BRIEF...LOCAL IFR
CEILINGS AND VISIBILITIES ARE EXPECTED IN VICINITY OF ANY
CONVECTION. CONFIDENCE IS RELATIVELY HIGH CONCERNING CEILINGS AND
VISIBILITIES.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING...GENERALLY BETWEEN 18Z ANS 02Z. CONFIDENCE IN ANY SINGLE
TAF SITE EXPERIENCING THUNDER IS MEDIUM AT BEST AT THIS TIME SO I AM
GOING WITH A CB TAG ON THE CLOUD GROUP TO BEGIN AND WILL AMEND AS
NEEDED FOR INDIVIDUAL SITES. AS THE FRONTAL BOUNDARY SETTLES INTO
THE HEART OF THE FORECAST AREA SATURDAY...COVERAGE INCREASES ENOUGH
FOR PROB30 14Z THROUGH 18Z.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  92  70  96  72 /  30  40  20  10  10
ATLANTA         74  89  72  93  74 /  30  50  20   5  10
BLAIRSVILLE     69  86  65  89  67 /  30  40  20  10  10
CARTERSVILLE    71  89  67  94  68 /  30  50  20  10  10
COLUMBUS        76  93  73  94  76 /  20  40  40  10  10
GAINESVILLE     72  89  70  93  72 /  30  40  20  10  10
MACON           74  94  73  95  73 /  20  40  40  20   5
ROME            73  91  69  94  70 /  30  50  20  10  10
PEACHTREE CITY  71  89  69  92  69 /  20  40  20   5  10
VIDALIA         76  94  76  94  76 /  20  40  40  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

11/20
Hazardous weather outlook, Jul 9, 6:15 AM EDT, 14 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 AM EDT FRI JUL 9 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
610 AM EDT FRI JUL 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED IN PORTIONS OF NORTH
AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
HIGH PRESSURE WILL GRADUALLY SHIFT TO THE SOUTHWEST AS A WEAK
FRONTAL BOUNDARY APPROACHES NORTHWEST GEORGIA TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WITH THUNDERSTORMS WILL BE CLOUD TO GROUND
LIGHTNING.

.DISCUSSION...
THE COLD FRONTAL BOUNDARY DRAPED ACROSS THE TENNESSEE AND OHIO
RIVER VALLEYS WILL PUSH INTO NORTH GEORGIA BY TONIGHT. THE
FRONT SHOULD PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT ACROSS
NORTH GEORGIA THIS AFTERNOON AND EVENING. ALTHOUGH THE BEST
INSTABILITY WILL STAY NORTH AND WEST OF THE STATE...NORTHWEST
GEORGIA CAN EXPECT TO SEE CAPE VALUES NEAR 1500 AND LIFTED INDEX
VALUES OF -4 THIS AFTERNOON. THIS SHOULD BE ENOUGH TO FUEL
SCATTERED THUNDERSTORMS ACROSS NORTH GEORGIA...AND ISOLATED
THUNDERSTORMS ACROSS THE ATLANTA METRO AREA AND SOUTHWARD.
ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE AFTER MIDNIGHT AS THE
FRONT PUSHES THROUGH THE STATE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SUNDAY...A SLIGHT
CHANCE MONDAY...AND A CHANCE TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 9, 7:27 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT FRI JUL 9 2010

GAZ039-100000-
727 PM EDT FRI JUL 9 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WILKES
COUNTY UNTIL 800 PM EDT...

AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WASHINGTON...MOVING SOUTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WILKES COUNTY
THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LUNDBERG...WASHINGTON...ROCKY CREEK FIRE DEPT....METASVILLE...AONIA
AND HOLLIDAY PARK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
Local storm report, Jul 9, 7:47 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
747 PM EDT FRI JUL 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             HIRAM                   33.88N 84.76W
07/09/2010  E1.00 INCH       PAULDING           GA   PUBLIC

&&

KFRANTZ
Special weather statement, Jul 9, 7:51 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 PM EDT FRI JUL 9 2010

GAZ066-100030-
751 PM EDT FRI JUL 9 2010

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TROUP COUNTY
UNTIL 830 PM EDT...

AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ABBOTTSFORD...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TROUP COUNTY THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE STATE LINE PARK...ABBOTTSFORD...PIEDMONT HEIGHTS...
WARES CROSSROADS...HILLCREST...LONG CANE...CANNONVILLE AND LAGRANGE.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 9, 7:56 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
756 PM EDT FRI JUL 9 2010

GAZ097-108>111-100045-
756 PM EDT FRI JUL 9 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WILCOX...TELFAIR...WHEELER...DODGE AND LAURENS COUNTIES UNTIL 845
PM EDT...

AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTHEAST OF JAY BIRD SPRINGS TO
RHINE...MOVING EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WILCOX...TELFAIR...WHEELER...DODGE AND LAURENS COUNTIES
THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE MILAN...JAY BIRD SPRINGS...ACHORD...GODWINSVILLE...RHINE...
CHAUNCEY...BROWNING...FIVE POINTS...TEMPERANCE...LITTLE OCMULGEE
STATE PARK...HELENA...MCRAE...CHINA HILL...ALAMO AND WORKMORE. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 9, 8:00 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 PM EDT FRI JUL 9 2010

GAZ053-067-100030-
800 PM EDT FRI JUL 9 2010

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MERIWETHER AND
COWETA COUNTIES UNTIL 830 PM EDT...

AT 755 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SHARPSBURG...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS MERIWETHER AND
COWETA COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE THOMAS CROSSROADS...MORELAND...SHARPSBURG...
TURIN...SENOIA...ALVATON AND HARALSON. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jul 9, 8:13 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT FRI JUL 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     7 SW DOUGLASVILLE       33.68N 84.83W
07/09/2010                   DOUGLAS            GA   PUBLIC

            AROUND SIX TREES BLOWN DOWN OFF BEREA ROAD.

&&

KFRANTZ

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:09 PM EDTSevere Thunderstorm WarningFFCClayton, Cobb, Douglas, Fulton51 min
Jul 9, 8:17 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe43 min
Jul 9, 8:37 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette38 min
Jul 9, 9:13 PM EDTSevere Thunderstorm WarningFFCHenry47 min
Jul 9, 9:36 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Newton39 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.